# SDR DALA2022110107080

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 39,296 hours, 14,535 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Tolerance
- Location: Row 32def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ENTIRE 32DEF OFF TRACKS. RESECURED 32DEF IAW B737 AMM 25-22. OK FOR SVC.
